Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Question about urine (maybe TMI)

Posted by on May. 24, 2009 at 10:18 PM
  • 7 Replies

My urine has been lime green for the past two days. I read online about what causes it and it said foods like asparagus and also medications. I am not on any medications HOWEVER I just recently started a new vitamin (once a day women's) so my Q is... does anyone know if that could cause lime green urine? Or something else it could be?

I am a breastfeeding co-sleeping vaccinating disposable diapering part-time working online classes college student wife to one amazing man, mommy to two under two and dang proud of it. I let my kids have junk food and TV sometimes, let my kids CIO when appropriate , anti-death penalty, pro-life, and a young mommy and honestly don't care you think. :) Nice to meet you.


by on May. 24, 2009 at 10:18 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-7):
krista778
by on May. 24, 2009 at 10:21 PM

Some vitamins can cause yyour urine to change color. Don't know about that specific one though.

frndlyfn
by Emerald Member on May. 24, 2009 at 10:22 PM

Have you had anything with food coloring?  Does the urine smell any different than normal? It may just be the coloring from the vitamin.

caiti
by on May. 24, 2009 at 10:22 PM

I don't know about changing color, but mine always has a crazy smell, and it's because I take iron supplements. It seriously smelled like uncooked hot dogs one day. GROSS!

3greatkids751
by on May. 24, 2009 at 10:26 PM

 Its most likely your VIT you have been takin.. the same thing happend to my mom and she read the back of her VIT label and it said it would do that.. I know IRON does that too!! Dont worry too much. And if you are too concerned call your DOC and ask him/her about it! GL!! =)

I'm a mother of.......... I don't sum my parenting skills up in a stupid small paragraph because it no ones business online!!! =)




                                                 

Nicky80
by on May. 24, 2009 at 10:27 PM

prob the vitamin

babygirlsmom314
by Corinne on May. 24, 2009 at 10:28 PM

Vitamins can change the color.  I would suggest stop taking the vitamins and see if your pee goes back to the right color.


geminishadow79
by on May. 24, 2009 at 10:46 PM

l recommend the same thing. Stop taking the vitamin and see what happens.  If it makes you feel any better, my vitamin makes my pee Neon yellow!  It practically glows in the dark! hahaha

Quoting babygirlsmom314:

Vitamins can change the color.  I would suggest stop taking the vitamins and see if your pee goes back to the right color.



Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)